Has anyone taken clobazam, and how have you reacted to the medication?
- 14 Aug 2011 by thekid123
- lamictal, headache, seizure prevention, nausea/vomiting, side effect, lamictal xr, medication
I am currently taking lamictal xr and I have some major side effects: headache, dizzy, energy loss and nausea. I have tried four medications and all of them have given me the same sorts of side effects at a very low dose.
18 Aug 2011
Please, get OFF the lamectal!! Obviously your body cannot handle this group of medications!! You don't say why you are taking there meds, but they are very potent, and can be extremely dangerous if you cannot tolerate them.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Since I had my lamictal increased to 300mg BID I have vision problems, mainly double vision approx 3x per week. I saw my neurologist recently and ...
1 answer • 12 May 2010
... pass or should I discontinue the medication and look for alternative meds?
1 answer • 31 Oct 2011
I used to be on clonazepam for seizure prevention. That medicine didn't work and made me psychotic. My neurologist switched me to lamictal ...
1 answer • 2 Feb 2012
Taking it for atypical bipolar, 50mgs once a day with zoloft 100mg
2 answers • 1 Jun 2013
I have fainted a couple of times but my doctor described them as seizures due to stress after an EEG. I was prescribed this medication at a dose of ...
2 answers • 1 Oct 2014